# SDR UPS02538752

- Difficulty date: July 4, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LT WINDSHIELD ARCING.  R&R NR 1 WINDSHIELD REF L/P 836874 ITEM 2 & 3 REF 56-11-01-4 OK FOR CONTINUED SERVICE.
